# SDR DHL2002715007

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 2612 · Fire Detection
- Part: Power Unit
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING BELL IN COCKPIT INOP, HORN IN NOSE WHEEL WELL WORKS NORMALLY.  REMOVED APU FIRE DETECTION POWER UNIT AND CLEANED CONTACTS.  REINSTALLED POWER UNIT.  OPS CHECK GOOD IAW MM 26-15-00.
